Warfarin-induced skin necrosis accompanied by aggravation of vasculitis in a patient with cutaneous arteritis

Toshihisa Hamada, Tomoko Miyake, Masaki Otsuka, Keiji Iwatsuki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)779-781
Number of pages3
JournalInternational Journal of Dermatology
Volume56
Issue number7
DOIs
Publication statusPublished - Jul 1 2017

Fingerprint

Arteritis
Warfarin
Vasculitis
Necrosis
Skin

ASJC Scopus subject areas

  • Dermatology

Cite this

Warfarin-induced skin necrosis accompanied by aggravation of vasculitis in a patient with cutaneous arteritis. / Hamada, Toshihisa; Miyake, Tomoko; Otsuka, Masaki; Iwatsuki, Keiji.

In: International Journal of Dermatology, Vol. 56, No. 7, 01.07.2017, p. 779-781.

Research output: Contribution to journalArticle

@article{13ea386421e140b88dddfec4f364d841,
title = "Warfarin-induced skin necrosis accompanied by aggravation of vasculitis in a patient with cutaneous arteritis",
author = "Toshihisa Hamada and Tomoko Miyake and Masaki Otsuka and Keiji Iwatsuki",
year = "2017",
month = "7",
day = "1",
doi = "10.1111/ijd.13656",
language = "English",
volume = "56",
pages = "779--781",
journal = "International Journal of Dermatology",
issn = "0011-9059",
publisher = "Wiley-Blackwell",
number = "7",

}

TY - JOUR

T1 - Warfarin-induced skin necrosis accompanied by aggravation of vasculitis in a patient with cutaneous arteritis

AU - Hamada, Toshihisa

AU - Miyake, Tomoko

AU - Otsuka, Masaki

AU - Iwatsuki, Keiji

PY - 2017/7/1

Y1 - 2017/7/1

UR - http://www.scopus.com/inward/record.url?scp=85019697254&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019697254&partnerID=8YFLogxK

U2 - 10.1111/ijd.13656

DO - 10.1111/ijd.13656

M3 - Article

C2 - 28555723

AN - SCOPUS:85019697254

VL - 56

SP - 779

EP - 781

JO - International Journal of Dermatology

JF - International Journal of Dermatology

SN - 0011-9059

IS - 7

ER -